# SDR UPS08652240

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Condition: Faulty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON APPROACH, GEAR TO DOWN POSITION, INITIALLY 3 GREEN LEFT, NOSE, RIGHT "ILLUMINATED" LOUD BANG, "GEAR DISAGREE" MSG NOSE AND GEAR LIGHT, FOLLOWED BY TRANSIT "GEAR DISAGREE" MSG AND LIGHT EXTINGUISHING NOSE GEAR LIGHT.  REMOVED AND REPLACED PSEU A5 DRIVER CARD (SEE LP 660092/2).  ALSO REMOVED AND REPLACED NOSE GEAR ANNUNCIATOR DIODE FUSE CARD & LAMPS IAW AMM 33-16-02-2 & AMM 32-09-06-4 FOR A5 CARD.  NOSE JACKED A/C & CYCLED GEAR NUMEROUS TIMES WITH NO DEFECTS OR FAULTS NOTED.  OK FOR A/C TO CONTINUE.
